It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Restless Leg Syndrome

Restless Leg Syndrome

[ Back to Messages ]

Message

Posted by Glee D. Fleet on June 04, 2000 at 02:15:36:

I have had RLS for 15 years, started treatment in 1/92. I have tried the majority of the medication that has been mentioned in other post a message comments. Friday, I went to a neurolgist in Indianapolis/St Vincent Hospital; he took me off mirapex and put me on Requip. I had several side affects on mirapex. The major ones were headaches and abdominal swelling. I looked like I put on 10 pounds. Most of all, mirapex did not keep my legs still, I was taking 4 tablets three times a day. I would like to hear from anyone who has taken or is going to take Requip/ropinirole HCI for RLS. Thank you


Follow Ups




All times are GMT -7. The time now is 12:24 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!